# SDR 96ZZZX810

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500GC
- Make and model: Beech 200BEECH
- Aircraft serial: BB735
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40289
- Condition: Heavy
- Location: Mlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS EQUPPED WITH PARKER HANIFAN MAIN WHEEL AND BRAKE CONVERSION STC SA646GL.  PARKER HANIFAN HAS SUPERSEDED ORIGINAL WHEEL, PN 40-172, TO PN 40-289.  NEW WHEEL WEIGHS 3 POUNDS MORE THAN ORIGINAL.  PARKER HANIFAN SHOULD MAKE OPERATORS AWARE OF THIS.
